A1 Journal article (refereed)
Approximation and Quasicontinuity of Besov and Triebel–Lizorkin Functions (2017)

Heikkinen, T., Koskela, P., & Tuominen, H. (2017). Approximation and Quasicontinuity of Besov and Triebel–Lizorkin Functions. Transactions of the American Mathematical Society, 369(5), 3547-3573. https://doi.org/10.1090/tran/6886

JYU authors or editors

Publication details

All authors or editorsHeikkinen, Toni; Koskela, Pekka; Tuominen, Heli

Journal or seriesTransactions of the American Mathematical Society



Publication year2017


Issue number5

Pages range3547-3573

PublisherAmerican Mathematical Society

Place of PublicationProvidence

Publication countryUnited States

Publication languageEnglish


Persistent website addresshttp://www.ams.org/journals/tran/0000-000-00/S0002-9947-2016-06886-5/S0002-9947-2016-06886-5.pdf

Publication open accessNot open

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/53140

Free keywordsBesov space; Triebel–Lizorkin space; fractional Sobolev space; metric measure space; median; quasicontinuity

Contributing organizations

Other organizations:

Ministry reportingYes

Reporting Year2017

JUFO rating2

Last updated on 2024-11-05 at 01:46